# SDR MWEA98609

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 591769037
- Condition: Broke
- Location: Galley Slide
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE METAL TIP BROKE OFF GALLEY SLIDE COVER.  REMOVED AND REPLACED BRACKET ON DOOR SLIDE COVER.
